# SDR USAA020177

- Difficulty date: April 16, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,644 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN AND WEB PLATE CRACKED .625 INCH, BS 360-380, AT BL 10.  SKIN DOUBLER ADDED PER TYPICAL REPAIR 53-30-07 AND EA 73800.  (M)
